# SDR DLM88040683

- Difficulty date: July 22, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 35,433 hours, 27,305 cycles
- Engine: Pwa JT8D*
- System (JASC): 3244 · Tire
- Part: Tire
- Part serial: 1079
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

NR 2 MAIN TIRE LOST RECAP ON TAKEOFF.  DAMAGE TO LT IB FLAP AND BUTE DOOR. ALSO DAMAGE TO LOWER LT ENGINE INLET COWL AT 6 O'CLOCK POSITION LOWER SIDE. NO DAMAGE TO ENGINE FAN BLADES. REPAIRED/REPLACED DAMAGED PARTS.
